# SDR FDEA200907282878

- Difficulty date: July 28, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W KEEL BEAM CHORD ON RT SIDE IS CRACKED AT BS 870 RBL 6. REMOVED AND DISCARDED GUSSET PLATE AND REMOVED FASTENERS ON CHORD IAW  EA 7-5310-126839  HFEC SHOWS HOLES ARE FREE OF CRACKS IAW NDTM 51-00-  00 FIG 23 PART 6  TRIMMED OUT DAMAGED CHORD AREA  DIM 2 1/2" X 1"  FABRICATED REPAIR DOUBLER, LOCATED AND DRILLED DOUBLER IAW   EA 7-5310-126839  CADMIUM PLATED DOUBLER IAW 20-40-2 AND 20-24-05  ALODINED AND PRIMED CHORD AREA AND DOUBLER  IAW B72751-10-2   INSTALLED DOUBLER REPAIR IAW EA 7-5310-126839
